# SDR SWIA2017101243861

- Difficulty date: August 28, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 34,063 hours, 31,595 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FRAME IS CRACKED AT STRINGER 3L.  REPAIRED THE FRAME IAW REO.
